On the theory of necessary conditions for optimality with delay and a derivative of the control
Differencialʹnye uravneniâ, Tome 25 (1989) no. 3, pp. 371-379
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_3_a0,
author = {L. E. Zabello},
title = {On the theory of necessary conditions for optimality with delay and a derivative of the control},
journal = {Differencialʹnye uravneni\^a},
pages = {371--379},
year = {1989},
volume = {25},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_3_a0/}
}
L. E. Zabello. On the theory of necessary conditions for optimality with delay and a derivative of the control. Differencialʹnye uravneniâ, Tome 25 (1989) no. 3, pp. 371-379. http://geodesic.mathdoc.fr/item/DE_1989_25_3_a0/